a
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2851| Title: | Induction of variability in quantitative characters of rice through mutagenic treatments |
| Authors: | Gopinathan Nair, V |
| Keywords: | quantitative characters of rice |
| Issue Date: | 1972 |
| Publisher: | Kerala Agricultural University |
| Citation: | Agricultural Research Journal of Kerala, 10(2), 119-124. |
| URI: | http://hdl.handle.net/123456789/2851 |
| Appears in Collections: | Reprints |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 10_2_119-124_20025-69.pdf | 187.88 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.